Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some properties of regular and rational sets

Tom 182 / 2018

Konrad Deka Acta Arithmetica 182 (2018), 279-284 MSC: 11B75, 37A45. DOI: 10.4064/aa170429-14-10 Opublikowany online: 12 January 2018

Streszczenie

We study properties of rational and regular sets of integers. The main result is that every rational set can be split into two regular ones. It follows that the union of two regular sets need not be regular. This answers a question of Bergelson and Ruzsa.

Autorzy

  • Konrad DekaInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek